# SDR SWAA2022052611502

- Difficulty date: May 26, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 35,564 hours, 21,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY TEST. / [01] R&R ALL 7 BATTERY PACKS PER AMM 33-51-06.
